# SDR AALA201911289005

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 62,856 hours, 23,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: F/A REPORTS FLASHLIGHT AT DOOR 4L INOPERATIVE. CHANGED BATTERY IN FLASHLIGHT AT DOOR 4L, OK FOR SERVICE.
